# SDR IPXA2021092474224

- Difficulty date: September 12, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 584.89 TO XOS 589.89 IS CRACKED.REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 584.89 TO XOS 589.89 IAW SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
